Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Low grade fever, loss of appetite, body ache. Need treatment?

Hello :) I have been running a low grade fever for 10 days. It started a little high at 101.9 but has ranged low grade between 99.2 and 100.6 since. My symptoms appear to be only fever related. I m tired more often, have a loss of appetite , and I feel really achey, especially in the mornings. I have pain in both of my wrists that also make it tender to touch. Does this make any sense?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

The most likely cause for your illness is viral fever. Sometimes, it may take a while before it resolves. Body pain and lack of appetite are part of this illness.

At the same time, if fever is not subsiding, it may be worthwhile investigating for other causes of fever, such as urinary tract infection, typhoid, etc.

For symptom relief, you can use paracetamol tablets round the clock (4 times a day). I am sure you would recover fast.

I do hope that you have found something helpful.
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor